# SDR REXA2019040833367

- Difficulty date: March 23, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ON LBL 27+RBL 27 BETWEEN FS 559+80 AND FS 559+96.
REMOVED AND REPLACED SEAT TRACK ON LBL 27 AND RBL 27 FROM F.S. 559+80 TO 559+96. I.A.W. CRJ-200 AMM 53-01-11 AAR SM 107
